Search - Université Paris Cité Access content directly

Filter your results

487 Results
Domains : math.math-co

Intermediate Sums on Polyhedra: Computation and Real Ehrhart Theory

Velleda Baldoni , Nicole Berline , Matthias Köppe , Michèle Vergne
Mathematika, 2013, 59 (1), pp.1-22. ⟨10.1112/S0025579312000101⟩
Journal articles hal-00826513v1
Image document

A note on energy forms on fractal domains

Claire David
Preprints, Working Papers, ... hal-01508884v1
Image document

Shard polytopes

Arnau Padrol , Vincent Pilaud , Julian Ritter
FPSAC 2021 - 33rd International Conference on Formal Power Series and Algebraic Combinatorics, Jan 2022, Ramat Gan, Israel. pp.#11
Conference papers hal-03451363v1
Image document

Determinantal random subgraphs

Adrien Kassel , Thierry Lévy
Preprints, Working Papers, ... hal-03899489v1
Image document

A noncommutative extension of Mahler's interpolation theorem

Jean-Éric Pin , Christophe Reutenauer
Journal of Noncommutative Geometry, 2022, 16 (3), pp.1055-1101. ⟨10.4171/JNCG/480⟩
Journal articles hal-03579151v1
Image document

From χ to χp-bounded classes

Yiting Jiang , Jaroslav Nešetřil , Patrice Ossona de Mendez
Journal of Combinatorial Theory, Series B, 2023, Robin Thomas 1962-2020, 158 (1), pp.186-209. ⟨10.1016/j.jctb.2021.05.006⟩
Journal articles hal-03373528v1
Image document


Anna Ben-Hamou , Justin Salez
Annals of Probability, 2017, ⟨10.1214/16-AOP1100⟩
Journal articles hal-01141192v1

On a Greedy Algorithm to Construct Universal Cycles for Permutations

Alice L. L. Gao , Sergey Kitaev , Wolfgang Steiner , Philip B. Zhang
International Journal of Foundations of Computer Science, 2019, 30 (01), pp.61-72. ⟨10.1142/S0129054119400033⟩
Journal articles hal-02348031v1

Relative cohomology of bi-arrangements

Clément Dupont
Transactions of the American Mathematical Society, 2017, 369 (11), pp.8105 - 8160. ⟨10.1090/tran/6904⟩
Journal articles hal-01812634v1
Image document

Adjacent transformations in permutations

Adeline Pierrot , Dominique Rossin , Julian West
23rd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2011), 2011, Reykjavik, Iceland. pp.765-776, ⟨10.46298/dmtcs.2951⟩
Conference papers hal-01215071v1
Image document

Explicit expression for the generating function counting Gessel's walks

Irina Kurkova , Kilian Raschel
Advances in Applied Mathematics, 2011, 47, pp.414-433
Journal articles hal-00438190v3

Un peu de geometrie tropicale

Erwan Brugallé
Quadrature, 2009, 74, pp.10-22
Journal articles hal-02175159v1

Enumeration of multi-colored rooted maps

Anne Micheli , Didier Arquès
Discrete Mathematics, 2002, 256 issue 3, pp.541-556
Journal articles hal-00021837v1
Image document

A Survey on Difference Hierarchies of Regular Languages

Olivier Carton , Dominique Perrin , Jean-Eric Pin
Logical Methods in Computer Science, 2018, 14, pp.1 - 23. ⟨10.23638/LMCS-14(1:24)2018⟩
Journal articles hal-02104436v1
Image document

Laplacian matrices and spanning trees of tree graphs

Philippe Biane , Guillaume Chapuy
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2017, 26, pp.235 - 261. ⟨10.5802/afst.1532⟩
Journal articles hal-01577976v1
Image document

Avalanche polynomials

Robert Cori , Anne Micheli , Dominique Rossin
Preprints, Working Papers, ... hal-00384994v1
Image document

Deciding the finiteness of the number of simple permutations contained in a wreath-closed class is polynomial

Frédérique Bassino , Mathilde Bouvel , Adeline Pierrot , Dominique Rossin
Pure Mathematics and Applications, 2010, 21 (2), pp.119-135
Journal articles hal-00458295v3
Image document

Generalizations of Capparelli's identity

Jehanne Dousse , Jeremy Lovejoy
Bulletin of the London Mathematical Society, 2019, 51 (2), pp.193-206. ⟨10.1112/blms.12218⟩
Journal articles hal-02096784v1
Image document

Dyck tableaux

Jean-Christophe Aval , Adrien Boussicault , Sandrine Dasse-Hartaut
Theoretical Computer Science, 2013, 502, pp.195-209
Journal articles hal-00618278v2
Image document

Every totally real algebraic integer is a tree eigenvalue

Justin Salez
Journal of Combinatorial Theory, Series B, 2015, 111, pp.249-256. ⟨10.1016/j.jctb.2014.09.001⟩
Journal articles hal-00789806v2

Proof of Razumov-Stroganov conjecture for some infinite families of link patterns

Paul Zinn-Justin
The Electronic Journal of Combinatorics, 2006, 13, pp.R110
Journal articles hal-00129351v1

Principal minors Pfaffian half-tree theorem

Béatrice de Tilière
Journal of Combinatorial Theory, Series A, 2014, 124, pp.1-40
Journal articles hal-00720394v1
Image document

When does partial commutative closure preserve regularity?

Antonio Cano Gómez , Giovanna Guaiana , Jean-Eric Pin
ICALP 2008, 2008, Reykjavik, Iceland. pp.209-220
Conference papers hal-00340806v1
Image document

Model selection for sparse high-dimensional learning

Pierre-Alexandre Mattei
Statistics [math.ST]. Université Paris 5, 2017. English. ⟨NNT : ⟩
Theses tel-01655924v1
Image document

Random Young diagrams in a Rectangular Box

Dan Beltoft , Cédric Boutillier , Nathanaël Enriquez
Moscow Mathematical Journal, 2012, 12 (4), pp.719-745
Journal articles hal-00508535v2

Safe sets in graphs: Graph classes and structural parameters

Reza Naserasr , Raquel Águeda , Nathann Cohen , Shinya Fujita , Sylvain Legay et al.
Journal of Combinatorial Optimization, 2017, pp.1-22. ⟨10.1007/s10878-017-0205-2⟩
Journal articles hal-01644491v1
Image document

Positive association of the oriented percolation cluster in randomly oriented graphs

François Bienvenu
Preprints, Working Papers, ... hal-01649325v1
Image document

The Cauchy-Davenport theorem for semigroups

Salvatore Tringali
Preprints, Working Papers, ... hal-00741158v3

A Cut-Invariant Law of Large Numbers for Random Heaps

Samy Abbes
Journal of Theoretical Probability, 2016, pp.29. ⟨10.1007/s10959-016-0692-6⟩
Journal articles hal-01328460v1
Image document

Matroid base polytope decomposition

Vanessa Chatelain , Jorge Ramirez Alfonsin
Preprints, Working Papers, ... hal-00812961v1